# SDR UATA1901010245302

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,377 hours, 46,182 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER SIDE OF THE UPPER "T" FLANGE AT FRAME 11, THERE IS EXFOLIATION CORROSION UNDER THREE DIFFERENT NUT PLATES (CENTER AREA). REMOVED A 21 INCH SECTION OF THE CENTER "T" FLANGE BETWEEN THE TWO FLOOR SEAT TRACKS. FABRICATED A NEW LENGTH OF "T" FLANGE FROM THE SAME MATERIAL, 2024 T3511, 0.110 THICK ALUMINUM AND SPLICED IN THIS SECTION USING 4 (APPROXIMATELY 10 INCH LONG) 90 DEGREE EXTRUDED DOUBLER ANGLES TO BED INTO ENDS OF "T" SECTION FROM 2024 T3511 ALUMINUM OF 0.130 THICKNESS. ETCHED AND ALODINE ALL THE NEW PARTS, THEN PRIMED WITH SUPPER KOROPON EPOXY PRIMER. INSTALL THE NEW "T" SECTION AND ANGLES USING A MINIMUM OF 8 RIVETS ON EACH SIDE OF EACH SPLICE JOINT WITH MS20470E5 AND MS20429E5 SERIES RIVETS, MS20470E4 RIVETS ON THE UN-SPLICED SECTION AND 4 HL20PB5 HI-LOCKS. THIS WAS PERFORMED IAW THE CASA SRM APPX. II FIG. B19 REPAIR SCHEME. DETAILS ALSO ON FILE ON FORM 337 DATED 9/20/2024.
